# SDR SWAA2024062800248

- Difficulty date: June 11, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LONGITUDINAL FLOOR PANEL SUPPORT (INTERCOSTAL) HAS CORROSION AT FASTENER HOLES STA. 947+10' TO STA.947+11' AT LBL 50' AREA MARKED.<[01] LOCATED AND DRILLED NEW AFT CABIN LONGITUDINAL FLOOR PANEL SUPPORT STA 947+ 11 AT LBL 50 PER SRM 51-40-05;[02] LOCATED AND DRILLED NEW AFT CABIN LONGITUDINAL FLOOR PANEL SUPPORT STA 947 TO 967 LBL 50 PER SRM 51-40-05;[03] VERIFIED. LOCATED AND DRILLED NEW AFT CABIN LONGITUDINAL FLOOR PANEL SUPPORT STA 947 TO 967 LBL 50 PER SRM 51-40-05. SIGN OFF FOR CORRECTIVE ACTION #2 ONLY.;[04] INSTALLED NEW AFT CABIN LONGITUDINAL FLOOR PANEL SUPPORT STA 947 TO 967 LBL 50 PER SRM 51-40-02.;[05] VERIFIED INSTALLATION OF NEW INTERCOSTAL FROM STA. 947 TO STA. 967 AT LBL 50 PER SRM 51-40-02.;[06] INSPECTED WORK ABOVE
